# SDR ASAA0510338

- Difficulty date: October 4, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65737421
- Condition: Corroded
- Location: Fs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND FUSELAGE SKIN INSIDE SURFACE CORRODED AT BS 980 BETWEEN STRINGER 27 LEFT AND 27 RIGHT.  REPAIRED IAW B737-200 SRM 53-30-3 FIGURE 5.  (M)
